Computation of Robust Control Invariant Sets with Predefined Complexity for Uncertain Systems
Artikel i vetenskaplig tidskrift, 2021

This paper presents an algorithm that computes polytopic robust control-invariant (RCI) sets for rationally parameter-dependent systems with additive disturbances. By means of novel LMI feasibility conditions for invariance along with a newly developed method for volume maximization, an iterative algorithm is proposed for the computation of RCI sets with maximized volumes. The obtained RCI sets are symmetric around the origin by construction and have a user-defined level of complexity. Unlike many similar approaches, fixed state feedback structure is not imposed. In fact, a specific control input is obtained from the LMI problem for each extreme point of the RCI set. The outcomes of the proposed algorithm can be used to construct a piecewise-affine controller based on offline computations.

Linear matrix inequalities (LMI)

Semi-definite program (SDP)

Linear systems

Invariant set

Linear fractional transformation (LFT)

Författare

Ankit Gupta

Chalmers, Elektroteknik, System- och reglerteknik, Mekatronik

Hakan Köroglu

Universiteit Twente

Paolo Falcone

Chalmers, Elektroteknik, System- och reglerteknik, Mekatronik

International Journal of Robust and Nonlinear Control

1049-8923 (ISSN) 1099-1239 (eISSN)

Vol. 31 5 1674-1688

Styrkeområden

Transport

Ämneskategorier

Elektroteknik och elektronik

Robotteknik och automation

Reglerteknik

DOI

10.1002/rnc.5378

Mer information

Senast uppdaterat

2021-02-15